# SDR MASA2019030211737

- Difficulty date: March 2, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 11,095 hours, 6,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 FLOODLIGHT INOP. FERRIED TO IAH FOR REPAIRS.
